MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PACK,COLD,INSTANT,DLX SWTLSS,6.25"X9.5"

Medline Industries, LP MEDLINE; PACK,COLD,INSTANT,DLX SWTLSS,6.25"X9.5"
Catalog Number MDS148000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Date of Event 01/14/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,DLX SWTLSS,6.25"X9.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50673311
Report Number1417592-2026-34035
Device Sequence Number9228597
Product Code IMD
UDI-Device Identifier00080196733371
UDI-Public00080196733371
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS148000
Device Lot NumberVN23217
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale